# SDR DXTA2011040904540

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 9,865 hours, 6,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR FAILED TO EXTEND WHEN THE GEAR HANDLE WAS PLACED DOWN. A UNUSUAL GRINDING NOISE WAS HEARD DURING GEAR EXTENTION.  BLOW DOWN AND D-RING FAILED TO DROP GEAR.  LOW FLYBY CONFIRMED NOSE GEAR STILL IN WHEEL WELL.  ON GO AROUND GEAR DOORS OPENED. APPLIED POSITIVE G-FORCE AND THE NOSE GEAR CAME DOWN & LOCKED.
